sexologist-icon
Pelvis,Back,testes pain aftr masturbate
I didn't ejaculate but prolonged my masturbation with breaks of 10 min, after sometime I got pain in my lower abdomen, back side, and testes area, pain is more in area just below abdomen (pelvis) like my father had during UTI, testes don't hurt directly, but if I touch I could feel there's pain. I have to wait for hours to get rid of pain, sometimes lay on my stomach to feel less pain. I had kidney stone (renal calculus) which was detected last month and cured. I'd take zincovit/becosul tablet in past 2 days n coincidently masturbated also. When I'm going to stool I could feel pain or stretch in pelvis area. This has happened to me in past as well (but has been happening for last 1 year only). It turns alright after like 4-6 hours but it causes me severe discomfort. What is it , why I feel pain in pelvis, back, testes. Could it be blue ball syndrome (I read on internet)
98 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi Don't worry There r ways and means to overcome this problem Take proper consult Will help u over private chat through practo
Next Steps
come online for evaluation and treatment chat now clarify your douts Take proper consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
take proper knowledge about this first not use Google
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take painkillers. Masturbation is done by almost every body during adolescent age  and even afterwards.. It is not harmful if done in moderation. But if you do in excess then it can lead to lots of problems.             Do not see porn. Avoid masturbation. Avoid remaining alone. Do yoga.              Excessive masturbation can lead to damage of nerves supplying the penis which in future may lead to shrinkage of organ, low sexual stamina, early discharge (premature ejaculation) etc. Detailed medical history has to be taken before providing you treatment.
Next Steps
Consult online.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.